Skoči na glavni sadržaj

Rezultati pretrage

eng On ve-Degree Irregularity Indices
Şahin, Abdulgani
Croatica Chemica Acta Vol. 94, No. 2, 2021
In this paper, vertex-edge degrees (or simply, ve-degrees) of vertices in a graph are considered. The ve-degree of a vertex v in a graph equals to the number of different edges which are incident to a vertex from the closed neighborhood of v. The author introduces the ve-degree total irregularity index here and calculates this index for paths and double star graphs. Finally, the maximal trees are characterized with respect to the ve-degree total irregularity index.
Hrčak ID: 274418